Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A correction and some additions to: ``Reparametrization of $ n$-flows of zero entropy'' [Trans. Amer. Math. Soc. 256 (1979), 289-304; MR 81h:28012]

Authors: J. Feldman and D. Nadler
Journal: Trans. Amer. Math. Soc. 264 (1981), 583-585
MSC: Primary 28D10; Secondary 28D20
Original Article: Trans. Amer. Math. Soc. 256 (1979), 289-304.
MathSciNet review: 603784
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In addition to correcting an error in the previously mentioned paper, we show that if $ \upsilon \mapsto {\varphi _w}$ and $ w \mapsto {\Psi _\sigma }$ on $ X$ and $ Y$ are $ n$- and $ m$-flows, respectively, then the $ (n + m)$-flow $ (\upsilon ,w) \mapsto {\varphi _\upsilon } \times {\Psi _w}$ on $ X \times Y$ is "loosely Kronecker" if and only if $ \varphi $ and $ \Psi $ are.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28D10, 28D20

Retrieve articles in all journals with MSC: 28D10, 28D20

Additional Information

PII: S 0002-9947(1981)0603784-5
Article copyright: © Copyright 1981 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia